Jump to content

MotleyLori

Members
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MotleyLori

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://

Profile Information

  • Location
    Ohio
  1. I did a trial of the TENS unit for the back pain that I have between my shoulder blades. It was not a good option for me for several reasons. First, inspite of having hypermobility, I could not place the pads properly myself. My husband was not always available to put the pads on for me. The TENs unit did not relieve enough of the pain when I had it on to cut back on my pain meds. If the pads were even slightly out of place they cause painful spasms around my rib cages. It just was too labor intensive for the benefit so therefore my insurance co. was paying for something that was not being u
  2. I have Raynauds and have had it since my late 20's. Also have had chillblains on my toes during winter months. Can get Raynauds just from air conditioning. Not sure if it is more due to pooling or due to some inappropriate neurochemical feedback from vesses to brain to vessels causing excessive constriction in response to temperature change that would not affect others. Have found no medication that makes it better except topical nitroglycerin ointment on my toes. My sister also has the Raynauds symtoms and worse chillblains than myself. Lori
  3. Please listen to advice from Mighty Mouse. If your husband was healthy prior to the chemical cleanup, I would pursue every avenue to find out what he was working with and if it was harmful, to see if he had exposure to it. The doctors need to be aware of this possibility. There are tests that can be done for some toxins and then there are treatments. Unfortunately it also seems that some people have reactions to substances that might not happen in others. Has any of his coworkers had similar symptoms? Lori
  4. So in agreement with what you all posted in response. When I do have the days, weeks of feeling good I want to believe myself that a miracle has happened and that I am cured. When I quit taking my 24 hr pain medication I did have energy for about 6 weeks and I was so happy. Then I got hit by the fatigue that was so bad I was confused and unable to stay awake. Was so disappointed that I cried. My husband was mad at me for being happy about the good days, "should have known that I would feel tired again" That makes it even harder. But, since I really can't determine the cause of the fatigue I
  5. Just a question. How long have you been on doxycycline? When I used to take it for acne I had terrible headaches and it is a listed adverse reaction to it. Lori
  6. What is with this sleep problem we all share??? In June I quit taking the pain meds I had been on for over a year and after 6 weeks of withdrawal I had about 6 weeks of feeling well except the insomnia. Then I tried Klonopin which worked for about 2 weeks. Now the pain/insomnia cycle is starting all again. It began with sluggishness in the morning with trouble falling asleep at night. The Klonopin quit working. I can't get to sleep inspite of feeling tired, I feel hot and sweat inspite of being cold before lying down. Then the pain in various areas won't let me sleep. When I do fall asleep
  7. Yes, I get that "speed feeling" also and I can't make it stop when it starts. I feel irritable because all the world moves to slow for me and I can't shut my mind off when it happens. I will be very hypertensive and tachycardic with it. It is the worst feeling for me. Many medications make me feel this way and I have to avoid any that will cause "speeding" like decongestants, antidepressants etc. Nice not to be alone in the misery. Lori
  8. Linda Joy, I am so glad that you got answers. Am curious if these allergic reactions were there all along or just appeared or got worse after stopping all of your medications? The reason I am asking is that 10 days after I abruptly stopped my narcotic pain medication I had severe allergic reactions and developed a cough that would not go away. It finally resolved with prednisone, antihistamines, inhaled asthma steriod,nasal steroid, pepcid (histamine 2 blocker) and an antibiotic because nothing else worked. It was the asthma inhaler that was the final fix but I am still troubled by allergy
  9. I also have Raynaud's and esophageal dysmotility. It is my guess that they are related as I have had an upper GI that showed the dysmotility and a esophageal manometry that showed nutcracker esophagus which causes painful spasms at times. Lori
  10. Well that was awful! How inappropriate to wake someone who needs their sleep more than most to remove a line when it was most likely not an emergency to do so. And then to lie to you. I hope those residents are re-educated on the finer points of patient care. What kind of surgeons will they be? Oh, never mind, surgeons are a special breed anyway. I hope you are feeling better everyday and am sorry to hear that you have to go back to the hosp for your treatment instead of at home where you would be more comfortable. Lori
  11. Hey, I only tolerated Nexium for about 3 days due to terrible dry mouth. It is listed as an infrequent side effect of Nexium but I had it. Seems like if the symptoms started after the Nexium that I would be a "probable" cause. Also, I could not tolerate Effexor at all, made me wired and unable to sleep and then I yawned uncontrollably all day. Seems like the first thing doctors want to do is give us something for "anxiety". Lori
  12. Rozerem is more related to melatonin than anything else is my understanding. It does not keep you asleep like a hypnotic but helps you fall asleep. My own personal experience, I do not like it. I do not have trouble falling asleep, I have trouble staying asleep. Everytime I dream, I wake up and have trouble getting back to sleep. This starts 2 hrs after I go to bed and often occurs at least 2 more times during the night. Some nights I just get up and read, very frustrating. A lot of us must have the sleep problem from the looks of it. Lori
  13. All beta blockers carry those contraindications to the best of my knowledge. I have Raynaud's and beta blockers made it worse. Also, if you are truely hyperadranergic, pure beta blockers are generally not recommended. Check into the literature by Dr Grubb on diagnoising and treating dysautonomias. Perhaps someone can supply a link? Sorry to hear about all of your issues getting appropriate care. It can be extremely overwhelming and frustrating. Is there anyway that you can "pre screen" potential physicians by asking to speak to their nurse and then asking them if the doctor treats whatever
  14. Best wishes to you, hoping the IVIG works for you and that the rest of your stay goes smoothly! Lori
  15. I was diagnosed in 2003 at Cleveland Clinic after a post-op bleed. There were overlooked symptoms (blamed on me "too thin, too anxious, not careful enough etc. etc. etc) all my life. Most of you who took the long road to diagnosis know what I mean there without further explanation. My diagnosis was confirmed as hypermobile at Cinci Childrens in 2004 and then a bleeding disorder was added in 2005 to explain the bruising and bleeding as I tested negative for VEDS. My diagnosis is based on physical exam, hypermobility score, history of bleeding,bruising, ruptured ligaments, tendons, blue scle
×
×
  • Create New...